MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361570
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil unraveled in the body, requiring intervention.A 6mm x 20cm interlock coil was advanced for endovascular aneurysm repair procedure of the inferior mesenteric artery.When attempting to retrieve the coil that was intended to be placed, a resistance was encountered, and the coil became damaged; it unraveled in the body.There was no detachment noted.The coil was attempted to be removed along the with the catheter; however, it was then retrieved using a snare.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient's condition was good.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The device was returned for analysis.Visual and microscopic inspection observed that only the main coil was returned.It was bent and stretched and detached at the coil arm section.The pouch information matches with the complaint information.Dimensional inspection was performed, and the main coil's arm outer diameter (od), max zap tip od and primary coil od passed the specification test.Additionally, the pusher wire's distal solder joint od, mid solder joint, distal and proximal tfe od also passed the specification test.
 
Event or Problem Description

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22341839
Report Number2124215-2025-40019
Device Sequence Number15720641
Product Code KRD
UDI-Device Identifier08714729765004
UDI-Public(01)08714729765004(17)261229(10)33312049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361570
Device Catalogue NumberM001361570
Device Lot Number0033312049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: BREAKTHROUGH.; MICROCATHETER: BREAKTHROUGH.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown